MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; CONFOCAL OPTICAL IMAGING
Catalog Number 0233050400
Medical Device Problem Codes Electrical Power Problem (2925); Output Problem (3005); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of light and a thermal event.
 
Event or Problem Description
It was reported that there was loss of light and a thermal event.
 
Additional Manufacturer Narrative
The product has been physically received at stryker endoscopy, usa.The investigation isas follows.Alleged failure: it was reported that the cable is not being recognized as a safelight and remains on even when attached to the adapter and periodically put the l11 in standby mode while in use.The unit recognizes the cable as standard and not safelight.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be a reed switch.Ifu states the following: test the device function prior to use.If there is any sign of malfunction, the device should not be used and returned to stryker for repair evaluation.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21028043
Report Number0002936485-2024-01001
Device Sequence Number11754448
Product Code OWN
UDI-Device Identifier07613327462777
UDI-Public07613327462777
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown